Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spherical fibrations


Author: J. L. Noakes
Journal: Bull. Amer. Math. Soc. 3 (1980), 853-856
MSC (1970): Primary 55F25, 55D10
DOI: https://doi.org/10.1090/S0273-0979-1980-14829-6
MathSciNet review: 578378
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math., vol. 304, Springer-Verlag, Berlin and New York, 1972. MR 365573
  • 2. S. Y. Husseini, Spherical fibrations, Lecture Notes in Math., vol. 249, Springer-Verlag, Berlin and New York, 1970, pp. 107-124. MR 278307
  • 3. I. M. James and J. H. C. Whitehead, Note on fibre spaces, Proc. London Math. Soc. 4 (1954), 129-137. MR 61837
  • 4. I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over spheres. (I), Proc. London Math. Soc. 4 (1954), 196-218. MR 61838
  • 5. I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over sphere. (II), Proc. Lon-Math. Soc. 5 (1955), 148-166. MR 68836
  • 6. I. M. James, Overhomotopy theory, Symposia Mathematica 4 (1970), 219-229. MR 275426
  • 7. I. M. James, Which fibre spaces are decomposable?, Indag. Math. 37 (1975), 385-390. MR 388393
  • 8. J. L. Noakes, Cross-sections and homotopy type (to appear).
  • 9. J. L. Noakes, Fibrations and homotopy type, Proc. Amer. Math. Soc. 90 (1984), no. 4, 619–630. MR 733417, https://doi.org/10.1090/S0002-9939-1984-0733417-7

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F25, 55D10

Retrieve articles in all journals with MSC (1970): 55F25, 55D10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14829-6

American Mathematical Society